# SDR UALA2013061204040

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,392 hours, 11,319 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Noisy
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVERS AUDIO PANEL HAS HF1 NOISE.  UNABLE TO AVOID.  REPLACED OTBD PANEL, NO HELP.  NEED MORE TIME T/S.  HF LEFT C-B  PULLED.  IF NEEDED HF TRANSCEIVER: (580-9137)
